Electron. J. Diff. Eqns., Vol. 2006(2006), No. 119, pp. 1-7.

Dissipativity of neural networks with continuously distributed delays

Bing Li, Daoyi Xu

In this paper, we study the dissipativity and existence of a global attracting set for neural networks models with continuously distributed delays. We use nonnegative matrix and differential inequality techniques to obtain results under general conditions. Also, we give an example to illustrate our results.

Submitted April 22, 2006. Published September 28, 2006.
Math Subject Classifications: 34D40, 34D45, 34K12.
Key Words: Differential inequality; dissipativity; stability; global attracting set; spectral radius.

Show me the PDF file (205K), TEX file, and other files for this article.

Bing Li
Department of Applied Mathematics
College of Science, Chongqing Jiaotong University
Chongqing 400074, China
email: lb150@sina.com.cn
Daoyi Xu
Yangtze Center of Mathematics
Sichuan University
Chengdu 610064, China
email: daoyixucn@yahoo.com.cn

Return to the EJDE web page